# SDR SWAA2020081003057

- Difficulty date: July 23, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL BS 277-BS 294.5; RBL 1; WL 208 IS CRACKED. / REMOVED INTERCOSTAL BS277-294 RBL1; LOCATED AND DRILLED NEW INTERCOSTAL; ALL I.A.W BOEING DWG 141A5400; SRM 51-40-05-0G-0; 51-40-02-0G-0. OK TO INSTALL 80512R 23JUL20. INSP 357 JUL232020 INSTALLED NEW INTERCOSTAL (BS277-BS294.5 RBL1 WL208 I.A.W BOEING DWG 141A5400 AND SRM 51-40-02-0G-0.
